# SDR CA000224022

- Difficulty date: February 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 8,618 hours
- Engine: Allsn 250C20
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 206070475001
- Condition: Separated
- Location: Air Distribution
- Component: Air Distribution, Bell
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE AIR DISTRIBUTION FAN DEPARTED THE MOTOR/FAN ASSEMBLY.  THE FAN THEN CHEWED THROUGH THE LOWER CHIN BUBBLE AND DEPARTED THE AIRCRAFT.
